Ratio-cum-product type exponential estimator
Housila P. Singh,
L.N. Upadhyaya and
Rajesh Tailor
Statistica, 2009, vol. 69, issue 4, 299-310
Abstract:
This paper addresses the problem of estimating the population mean Y of the study variate Y using information on two auxiliary variables X1 and X2 . A ratio-cum-product 12 H.P. Singh, L.N. Upadhyay, R. Tailor type exponential estimator has been suggested and its bias and mean squared error have been derived under large sample approximation. An almost unbiased ratio-cum-product type exponential estimator has also been derived by using Jackknife technique envisaged by Quenouille (1956). A generalized version of the ratio-cum-product exponential estimator has also been given along with its properties. Numerical illustration is given in support of the present study.
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:69:y:2009:i:4:p:299-310
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().